Fuzzy soft set connected mappings
DOI:
https://doi.org/10.23755/rm.v48i0.1180Keywords:
Fuzzy soft sets, Fuzzy soft connectedness, Fuzzy soft connectedness between fuzzy soft sets and Fuzzy soft set-connected mappings.Abstract
In this paper, the concepts of fuzzy soft connectedness between fuzzy soft sets and fuzzy soft set connected mappings in fuzzy soft topological spaces has been introduced. It is shown that a fuzzy soft topological space is fuzzy soft connected if and only if it is fuzzy soft connected between every pair of its nonempty fuzzy soft sets. Every fuzzy soft continuous mapping is fuzzy soft set-connected a counter example is given to show the converse may not be true. Several properties of fuzzy soft set-connected mappings in fuzzy soft topological spaces have been studied.References
B. Ahmad and A. Kharal. On fuzzy soft sets. Adv. Fuzzy Syst. 9:1–6 , 2009.
C. L. Chang. Fuzzy topological spaces. J. Math. Anal. Appl., 24(1):182-189, 1968.
A. Kandil, O.A. El-Tantawy, S.A. El-shiekh and S.S.S. El-Sayed. Fuzzy soft connected sets in fuzzy soft topological spaces. J. Egyptian Math. Soc., 25(2): 171-177, 2017.
S. Karatas, B. Kilcc, M. Tellioglu. On fuzzy soft connected topological spaces. J. Linear Topol. Algebra, 4(3):229-240, 2015.
P. K. Maji, R.Biswas, and A. R. Roy. fuzzy soft sets. J. Fuzzy Math., 9(3): 589-602 (2001).
D. Molodtsov. Soft set theory first results. Comput. Math.Appl., 37 :9–31, 1999.
S. Roy, and T. K. Samanta. A note on fuzzy soft topological spaces. Ann. Fuzzy Math. Inform., 3(2): 305-311, 2011.
M. Shabir and M. Naz. On soft topological spaces. Comput. Math. Appl., 61: 1786–1799, 2011.
B. Tanay, M. B. Kandemir. Topological structures of fuzzy soft sets. Comput. Math. Appl., 61: 412-418, 2011.
Jyoti Neog Tridiv, Dusmanta Kumar Sut, G. C. Hazarika. Fuzzy Soft Topological Spaces. Int. J Latest Trend Math., 2(1):54–67, 2012.
B.P. Varol and H. Aygun. Fuzzy soft topology. Hacet. J. Math. Stat., 41(3): 407-419, 2012.
L.A. Zadeh. Fuzzy sets. Inf. Control, 8: 338–353, 1965
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.